Ashton taper leaves addict paralyzed

struggling to leave my room any adive or input would be helpful
« on: November 15, 2017, 03:46:47 pm »

[Buddie]

ive only been leaving my room for bathroom n shower n to eat n do landry other then those small thing ive spent the better part of the last 5 weeks just laying in bed all day watching movies or tv on my laptop !! monday i got out of the house for about 2 hours just to do some things in the yard n had two attacks while i was outside im on 1.625mg of ativan daily the window started slowly closing on me this summer and has pretty much shut me in my room where i keep all light out so it pitch black n i feel some what at ease still have attacks once a day or more but some days our good days and i dont have any ! has anyone been in this position before ? if so how do i over come it ? i need to be able to atleast get out side cut my grass take the trash out ect !! im in a pretty lucky situation im 31 with no kids or a job and my mom lets me live here for free n pays what little bills i have but i used to do all kinds of remodling projects for her and painting and yard projects but now i cant even cut the grass and input would be very helpful i have everything i need to start a titration but the alcohol to disolve the ativan but havent started because of fear n the situation im in

Moran fanatic begs cult’s permission to get a dog

Dogs
« on: October 17, 2017, 12:36:38 pm »

[Buddie]

Is a dog a good idea or a bad idea. 12 months out still not too well. My wife bought a puppy for me.

Benzo Buddies fearmongers to gain, keep and control members

Why is there still withdrawal from only tiny doses?
« on: July 13, 2017, 05:35:23 am »

[Buddie]

There are stories of people who had a full blown withdrawal from as little as 0.05mgs of valium. What? There are alot of things in our food that also affect or gaba or even our bz receptors, such as niacin, taurine, and magnesium. These things should be as powerful or more powerful than 0.05mg of valium. What is so profoundly different about benzodiazepines that they create the withdrawal syndrome even from a tiny dose?

Xanax no longer fun for addict

Feeling like such a failure...
« on: May 26, 2017, 09:48:48 pm »

[Buddie]

:(

Tonight my husband took me out to a local historical attraction. It was a pleasant evening. The weather had cooled off and I knew that walking would be good for me. I had asked him to take me out this evening for some air. Plus I was excited to be able to face what anxiety I’ve been having and work through it. Prove to myself I was safe. I had been feeling a bit jumpy and anxious all day but yesterday when we went out,  I had quickly dealt with it and felt really decent.

Tonight all of a sudden the panic hit me hard. I told him as we were walking up the steps to the memorial I felt anxious. My breathing was funny and my heart of course was pounding.  :-\ We sat for a while and I calmed down. We talked about it and took some pictures and even though I was anxious I was working through it. Off and on the anxiety just kept hitting me. As soon as I calmed down it was back.

Then we stopped to get sandwiches for dinner and while I waited in the car I started feeling awful. My head was hurting,  my neck hurting…I swear to God I started feeling “withdrawal” symptoms but I know it was just my anxiety.  >:(

I thought I couldn’t take it anymore. I wanted to jump out of my skin! My pulse was normal but I just felt like my while body was vibrating with flight or fight you know?

I had .5mg of a Xanax in  my pocket that I carry around FOREVER but I never take it. Like a safety thing. I know, stupid. I broke down and said screw it. I was so angry and just to wanted to feel better for once since starting this weaning…so I let it start dissolving (not a oral tab btw ) on my tongue. I could feel the saliva building up and taste it on my tongue, the xanax, and then I opened the door to the car and spit it out!  I was so ashamed for being weak ya’ll.  :-[ How could I do this????????

I worry I sat myself back and I just feel like a big loser because I couldn’t handle the freaking anxiety and I wondered why I thought I could ever do this.

I am only coming up on three weeks and I read all of you doing so well and I’m like WHAT A FAILURE!!!

Thanks for listening.

Benzo Buddies destroys another life

How do you cope? **Don't read this if you are sensitive**
« on: March 01, 2017, 08:57:00 pm »

[Buddie]

I know everyone experiences this differently, but I am having the most horrendous depression that never ends. Sometimes I feel like I can’t go on another hour. It just never ends… I feel like the whole time I was on Benzo’s (mostly for 1.5 years) I’ve been depressed and was just getting worse. But now that I’m off them, I’m not any better. It’s almost worse because I don’t have any options left except to try more antidepressants – I’ve tried over 12 in the past 2 years; 90% only tolerated for no more than a couple of days. I still have horrible depression and nothing is moving forward. I might get to the gym a few times a week but that’s basically my life. I spend days in my house; not going out or laying in my bed not sleeping… I don’t want to try anymore psychotropic medication but I don’t think I’m ever going to get any better without it. A big part of it is because I’m not working and just so bored without any inclination / motivation to do anything. But when you feel like sh*t all of the time, how do you get back to work / back to life? I don’t want to work just anywhere… that will make things worse for me I think. I just want to feel well enough to get back to at least half of what I was doing. I’m starting to believe that part of me has gotten so used to feeling like sh*t that my mind is just planning for the end. It’s like I don’t even want to try to survive this anymore. Does anyone feel this way? This is absolutely crazy! I feel like I’ve been so psychologically damaged by this whole experience (which started in Jan 2015 for the first time in my life) that I’m never going to get out. I have so much fear, anxiety, mental exhaustion, stress, worry, bad intrusive thoughts / major depression (which I also never had). Do I just go on suffering day after day? I mean my wife loves me but 2 years already of this crap and I haven’t been working for at least 3/4 of that. I’m not sure how long she’s going to be able to deal with this… no matter how much she cares about me. I used to be a very well paid sales executive and now klon. I feel like there’s no hope… and I’ve felt like that for 6 months now. I keep trying to do stuff (I just finished an insurance course for 2 weeks; got myself to class barely every day) but as soon as I have nothing in front of me, I’m done. Back to ultimate despair. I can’t distract; it’s cold where I live. My family comes and visits. I talk to one friend who knows what’s going on; all of my other friends are busy living their lives (I’m 42). I’m just in such a bad place. I can’t go to the hospital and be admitted to a psyche ward; that will really be the end of me. I already spent 2 months in a clinic for mood disorder (not knowing I was slowly being killed by Benzo’s)… and that just traumatized me beyond repair I think.

I can’t go on like this and wait it out… I’m alone all day while my wife is at work. I don’t even know if this is Benzo withdrawal or just major depression? I started taking Benzo’s first PRN and then I tried some AD’s and then I was placed on and off Klonipin with no small tapers.. so I just don’t know. That’s the worst, is not knowing.

Anyway, I’m just really messed up every day now with no hope. I’ve tried everything… I’m working with an ND in the UK (I live in Canada). He has some experience working with withdrawal but everything he wants to do is completely opposite to what’s suggested on this site. But I’m starting to think that not everyone is going to recover the same way. He is suggesting about 40 supplements per day to help with BDNF / brain regeneration, anxiety / stress control, and depression. I don’t even know if I can make it through the regiment he has planned for 6 weeks. That’s about as long as an AD will take though.

Whatever you do, don’t ever quit your job unless you absolutely have to. I made the mistake of making that decision when I was in inter-dose withdrawal and didn’t know it. I was also not grateful for what I had and thought that by eliminating that major stress, I would start to feel better. Things just spiralled downward from there. Now I’m paying the ultimate price.

Re: How do you cope? **Don't read this if you are sensitive**
« Reply #1 on: March 01, 2017, 09:32:34 pm »

[Buddie]

Also, I’m sorry I haven’t really supported anyone here. I’m just in a really bad place and it’s tough to support other people when you feel like you are suffering every day. If I ever get well again, I will be back to help support those who need it. But for now, I’m just trying to stay alive… however dramatic that sounds.

Going off doctor-prescribed medication brings back paranoia

Paranoia and insomnia
« on: February 15, 2017, 04:23:51 pm »

[Buddie]

How am I supposed to ever sleep again if I have paranoia that people want to kill me all night long…I’m 6 full months out of a cold turkey (my doctor did to me) and paranoia has been my biggest problem. Half the time I came even tell if the crazy shit I’m thinking is true or false. My body only feels terror and fear which makes it impossible for me to sleep. I’ve tried everything…music… mediation…the paranoia is just too scary!